ABSIS: Mathematics Education Journal


Journal TitleABSIS: Mathematics Education Journal
ISSN2686-0104 (print)| 2686-0090 (online)
DOI PrefixPrefix by
Editor in ChiefAndhika Ayu Wulandari
PublisherUniversitas Veteran Bangun Nusantara
Frequency2 issues per year (May & November)
Citation AnalysisGoogle Scholar


ABSIS: Mathematics Education Journal is a peer-reviewed open-access journal that publishes educational research articles in Education and Learning. Every submitted manuscript will be reviewed by at least two peer-reviewers using the Blind Peer review method. This journal is published biannually

For the author interested in submitting the manuscript, kindly ­register yourself. The author guidelines can be viewed here, and the manuscript template can be downloaded here

Already have a Username/Password? Go to login


Journal Homepage Image

Announcements

 

CALL FOR PAPER VOL.3 NO.1 2021

 
Submit your manuscript and reads the author guidelines and download the article template please.  
Posted: 2021-02-25
 
More Announcements...